MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK? ADVANCER; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK? ADVANCER; CATHETER, CORONARY, ATHERECTOMY
Model Number H80222782001A0
Medical Device Problem Codes Nonstandard Device (1420); Material Integrity Problem (2978); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).E1 initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the brake defeat malfunctioned.The target lesion was located in the calcified left anterior descending artery.A rotalink advancer with tubular drive shaft was selected for treatment.During preparation, in normal mode, it was noted that the brake defeat malfunctioned and the device did not work.The procedure was completed with another of same device.There were no complications reported, and the patient was stable post procedure.
 
Event or Problem Description
It was reported that the brake defeat malfunctioned.The target lesion was located in the calcified left anterior descending artery.A rotalink advancer with tubular drive shaft was selected for treatment.During preparation, in normal mode, it was noted that the brake defeat button malfunctioned and the device did not work.During rotation, wire movement was experienced.The procedure was completed with another of same device.There were no complications reported, and the patient was stable post procedure.
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).E1 initial reporter phone: (b)(6).H6 device code: updated.
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).E1 initial reporter phone: (b)(6).H6 device code: updated.Device evaluated by manufacturer: the device was returned for analysis.Visual inspection found that the brake defeat button was unseated.Analysis was performed using a test rotawire as the rotawire used during the procedure was not returned.After the rotawire was inserted through the device, the advancer was connected to the rotablator console, and the foot pedal was pressed, the brake activated and held the rotawire in place during normal and dynaglide modes.The functionality of the brake defeat button could not be assessed due to the unseated button.Photos of were attached to the complaint record showing the device and the unseated brake defeat button in accordance with findings during analysis.
 
Event or Problem Description

Brand Name
ROTALINK? ADVANCER
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23686482
Report Number2124215-2025-85959
Device Sequence Number9753650
Product Code MCX
UDI-Device Identifier08714729317739
UDI-Public(01)08714729317739(17)270113(10)35617020
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH80222782001A0
Device Catalogue NumberH80222782001A0
Device Lot Number0035617020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer12/01/2025
01/08/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date12/26/2025
02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale
Patient Weight60 KG